# SDR SWAA091882

- Difficulty date: March 23, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 69,085 hours, 62,484 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Part serial: WN001
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE GEAR RED LIGHT REMAINED ON AFTER GEAR RETRACTION, CYCLED CIRCUIT BREAKER P6-2-C21 WITH NO EFFECT.  CYCLED GEAR DOWN THEN UP AND INDICATIONS RETURNED TO NORMAL.  REMOVED AND REPLACED M983 NLG RED LIGHT CARD PER MM.
